Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 146010, 9 pages
http://dx.doi.org/10.1155/2013/146010
Research Article

Controllability Criteria for Linear Fractional Differential Systems with State Delay and Impulses

1Department of Mathematics, Southeast University, Nanjing, Jiangsu 210096, China
2Department of Mathematics, Anqing Normal University, Anqing, Anhui 246133, China
3Department of Mathematics, King Abdulaziz University, Jeddah 21589, Saudi Arabia
4School of Mathematical Sciences, Anhui University, Hefei, Anhui 230039, China

Received 8 April 2013; Accepted 14 May 2013

Academic Editor: Francisco J. Marcellán

Copyright © 2013 Hai Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hai Zhang, Jinde Cao, and Wei Jiang, “Controllability Criteria for Linear Fractional Differential Systems with State Delay and Impulses,” Journal of Applied Mathematics, vol. 2013, Article ID 146010, 9 pages, 2013. https://doi.org/10.1155/2013/146010.